# SDR DALA2022092006210

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2416275) DURING INSPECTION FOUND CORROSION ON RAIL RBL3.0 FROM STA 787+3 TO 787+4.5 AT AFT CARGO COMPARTMENT. CORROSION ON RAIL RBL3.0 FROM STA 787+3 TO 787+4.5 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B737-800 SRM 53-00-53-2R.
